RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 151, Number 2, Pages 277–278 (Mi dan28289)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the theory of Fischer's information quantity

A. M. Kagan


Full text: PDF file (227 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 02.02.1963

Citation: A. M. Kagan, “On the theory of Fischer's information quantity”, Dokl. Akad. Nauk SSSR, 151:2 (1963), 277–278

Citation in format AMSBIB
\Bibitem{Kag63}
\by A.~M.~Kagan
\paper On the theory of Fischer's information quantity
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 151
\issue 2
\pages 277--278
\mathnet{http://mi.mathnet.ru/dan28289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0152052}
\zmath{https://zbmath.org/?q=an:0138.14902}


Linking options:
  • http://mi.mathnet.ru/eng/dan28289
  • http://mi.mathnet.ru/eng/dan/v151/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 163:3 (2010), 227–237  mathnet  crossref
  • Number of views:
    This page:40
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019